# SDR 98ZZZX513

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Westwind School of Aeronautics Phoenix LLC, repair station WIWR604K
- Aircraft: N97100
- Make and model: Cessna 172R
- Aircraft serial: 17280100
- System (JASC): 2460 · DC Power Distribution System
- Part: Fuse Connector
- Part number: AT30
- Condition: Failed
- Location: Power Junct Box
- Part time: 250 hours
- Component: MC012
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND COLD SOLDER AT FUSE CONNECTION FOR NR 1 BUS.  WIRE PULLED OUT AFTER TROUBLESHOOTING DEFECTIVE BUS, COLD WIRE WAS NOT INSTALLED IN RETAINING HOLE, BUT LAID ON TOP AND IMPROPERLY SOLDERED AND COVERED WITH HEAT SHRINK.
